# SDR CA120525009

- Difficulty date: May 25, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Boeing 777333ER
- Engine: Ge GE90115B
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Electrical Box
- Part number: 178861101
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A VERY STRONG ACRID ODOR AROUND SEAT 11A.  QRH WAS CARRIED OUT AND A PHONE PATCH WITH MAINTENANCE CONTROL WAS ESTABLISHED.  POWER WAS DISCONNECTED FROM THE AREA AND THE ODOR DISSIPATED.  THE CREW INCREASED SPEED AND ELECTED TO DECLARE A PAN PAN TO ENSURE PRIORITY HANDLING INTO STA.  QSEB IN THE MONUMENT BEHIND SEAT 11A FAILED WITH VISIBLE EVIDENCE OF COMPONENT OVERHEAT FAILURE.  BOTH QSEB`S REPLACED IAW AMM 44-22-78, DOWNLOAD TO QSEB 11A OK, DOWNLOAD TO QSEB 18AB, NO JOY, MISMATCH, DEF DUE TIME. 18AB QSEB DOWNLOAD & IP SEQUENCE CARRIED OUT OK.
